# SDR DALA2021062303388

- Difficulty date: June 19, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 346-364 Lbl60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 CORROSION ON SUPPORT FROM STA 346 TO 364.5 LBL 60 AT SUPPORT PASSENGER CABIN FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00882. CORROSION LEVEL 2. SUPPORT FROM STA 346 TO 364.5 LBL 60 WAS REPLACED PER.B757-200 SRM. (1845641)
